# SDR CALA2025052704985

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 44,312 hours, 4,246 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010302H03S02
- Part serial: 957
- Condition: Failed
- Location: Zone 200
- Part time: 20,816 hours, 2,081 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES NOTICED FROM PAX A ND CREW IN AREA OF CABIN ROW 46. DEBRIEFED CREW. SEE PAPERWORK. PER FLIGHT CREW NO FLIGHT DECK EFFECTS. INFLIGHT CREW NOTICED SMELL WENT AWAY AFTER PILOTS TURNED OFF IFE SWITCH AND RECIRC FAN  PRESENT LEG SHOWS UPR RECIRC FAN FAILED IN FLIGHT. ON GND THE UPR RECIRC FAN WOULD NOT COME ONLINE, NEED TO REPLACE RECIRC FAN , M/E 79-2127-9-0001, IPC REF 21-25-16-010-941A-D. PAST IS NIS. CONDITIONAL CHECK WAS ACP PER FIM DMC B787-A-21-20-F5-72A-421A-A.  REMOVED AND REPLACED UPPER RECIRCR FAN REF AMM 21-25-16.OPS CHK GOOD .RUN PACKS NO MORE FUME/SMELL NOTED
